# SDR AWXA200600101

- Difficulty date: December 18, 2005
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 49,105 hours, 33,508 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353641
- Condition: Cracked
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C15 CHECK DISCOVERED STRINGER TIE CLEAT CRACKED, .700 INCHES, AT STR 20L AND BS 947.  MAINTENANCE REMOVED AND INSTALLED NEW STRINGER TIE AT STR 20L AND BS 947 IAW BOEING 737-300 SRM 51-40-02-0G FIGURES 3, 8 AND 12.
